# SDR TWAA9614905

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 263 - DURING CRUISE EGRESS LIGHTS FLASHED ON AND OFF.  FOUND FAULTY FIRST CLASS POWER SUPPLY, MFG PN 5822-2. REPLACED POWER SUPPLY.  EGRESS LIGHT SYSTEM OPERATION THEN CHECKED NORMAL.  CHECK C - 4-23-96 - MCI.  (X)
